# SDR ASAA2023091445131

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 61,814 hours, 18,680 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 11898
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 46,618 hours, 16,032 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES ON MC RECALL. RESETS W/M RESET. GROUNDED - YES. (RESOLVED ON W/O: 1967872 TASKCARD: N/R-00003 ) CONFIRMED FAULT, CONT CAB ZONE TEMP LIGHT ILLUMINATE ON RECALL, PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL "FLIGHT DECK TCV" (V143). REMOVED & REPLACED FLIGHT DECK TCV REF AMM 21-61-21, GROUND FUNCTIONAL CK NML REF AMM 21-61-00-700-806-002. AIRCRAFT RELEASED FROM MEL 21-21G, C/N 14032560. SEAMC NOTIFIED "PETER." REVERSAL OF CONFIGURATION CHANGES NOT REQUIRED.
